# SDR 95ZZZX4392

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53SA
- Make and model: Cessna 402B
- Aircraft serial: 402B0597
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 649895
- Condition: Cracked
- Location: Nr 4 Cyl Pad
- Part time: 7,712 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE LEFT ENGINE CRANKCASE WAS FOUND CRACKED AT THE NR 4 CYLINDER MOUNTING PAD.  AD 77-13-22 DOES NOT APPLY TO THIS CRANKCASE DUE TO MARKINGS.  SUSPECT FATIGUE, WEAK DESIGN.  SUBMITTER SUGGESTS INSPECTING AREA CLOSELY AT 100-HOUR INTERVALS.  INVESTIGATE ALL OIL LEAKS IMMEDIATELY ON CONTINENTAL CRANKCASES.
